Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A special basis for $ C([0,\,1])$

Author: H. E. Warren
Journal: Proc. Amer. Math. Soc. 27 (1971), 495-499
MSC: Primary 46.25
MathSciNet review: 0270130
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper constructs a basis for $ C([0,1])$ which converges weakly to zero whose elements are nevertheless norm bounded away from zero.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.25

Retrieve articles in all journals with MSC: 46.25

Additional Information

PII: S 0002-9939(1971)0270130-8
Keywords: Basis, Schauder basis, weakly closed basis, $ C([0,1])$
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia